# SDR CALA2013101800754

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 500H RT BETWEEN STRINGERS 8R & 9R HAS A CRACK INDICATION AT THE AIR CONDITIONING EXTRUSION SUPPORT.  DURING INSPECTION WITH MFEC IAW EA 5310-04716 OP2 REV F.  CABIN FRAME AT STATION 500H RT BETWEEN STRINGERS 8 & 9H AS BEEN CW STEPS 1 THRU 13 IAW EA 5310-04716 OP2 REV F.
